# SDR 05FDEA03972

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL/SPACE: 1EA CRACK 1 INCH LONG ON DOUBLER FLANGE UPPER SIDE LT VERTICAL BULKHEAD FROM STA 1421 TO 1431 LT SIDE X 31.  REMOVED DOUBLER IAW SRM 51-35-01 PG 1/13 VOL 2.  CLEANED UP CRACK REPAIRED IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1 WITH FILLER AND REINSTALLED DOUBLER IAW SRM 51-35-01 PG 1/13 VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F163443/N00443 AND IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1.
